# SDR EIAA20090043SUP

- Difficulty date: February 24, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 100,287 hours, 23,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 820, BL 84, WATER LINE 199 FLOORBEAM UPPER CHORD DOUBLE DRILLED HOLE.  FABBED REPAIR AND INSTALLED PER B747 SRM 53-10-07 FIG 10.
